English  |  正體中文  |  简体中文  |  Items with full text/Total items : 52047/87178 (60%)
Visitors : 8693870      Online Users : 234
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/83473

    Title: Existence and uniqueness of rigidly rotating spiral waves by a wave front interaction model
    Authors: Chen, Yan-Yu;Guo, Jong-Shenq;Hirokazu Ninomiya
    Contributors: 淡江大學數學學系
    Date: 2012-10
    Issue Date: 2013-03-19 21:12:51 (UTC+8)
    Publisher: Amsterdam: Elsevier BV * North-Holland
    Abstract: We study the spiral wave in an unbounded excitable medium from the wave front interaction model derived by Zykov in 2009. This model consists of two systems of ordinary differential equations that describe the wave front and the wave back, respectively. First, we derive some properties of the back by the shooting argument and the comparison principle. Next we show the global existence of the solution of the back. Then we study its asymptotic behavior at infinity. Finally, we prove the uniqueness of the solution.
    Relation: Physica D: Nonlinear Phenomena 241(20), pp.1758-1766
    DOI: 10.1016/j.physd.2012.08.004
    Appears in Collections:[數學學系暨研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback